Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

September 28, 2012Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 28, 2012, 8:15 PM EDT for Monmouth County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2012, 8:15 PM EDT (00:15 UTC)
Expired
Sep 28, 2012, 9:15 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 29 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS81 KPHI 290015
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT FRI SEP 28 2012

NJZ013-014-019-020-290115-
EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
815 PM EDT FRI SEP 28 2012

...A THUNDERSTORM WILL LIFT FROM THE NEW EGYPT AND CREAM RIDGE AREA 
OF OCEAN AND MONMOUTH COUNTIES FURTHER INTO MONMOUTH COUNTY...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM ABOUT 15 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST 
AT 20 MPH. THE THUNDERSTORM WILL MOVE THROUGH THE CREAM RIDGE AND 
NEW EGYPT AREAS AND SIX FLAGS THEME PARK AROUND 815 PM... CLARKSBURG 
AND JACKSONS MILLS AROUND 830 PM...WEST FREEHOLD AND ADELPHIA AROUND 
845 PM...AND EAST FREEHOLD AND FREEHOLD AROUND 900 PM.

FAIRLY BRIEF BUT HEAVY RAIN WILL FALL FROM THIS STORM. IN EXCESS OF 
ONE HALF INCH OF RAIN WILL FALL IN SOME LOCATIONS...WHICH MAY CAUSE 
SOME PONDING OF WATER IN POOR DRAINAGE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. 
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. PLEASE 
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WIND GUSTS TO 25 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4001 7456 4016 7467 4014 7462 4014 7459
      4019 7461 4019 7457 4022 7454 4023 7450
      4025 7448 4027 7440 4037 7430 4043 7420
      4021 7403

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 28, 8:07 PM EDT, 8 minutes earlier.

Area forecast discussion, Sep 28, 8:07 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
807 PM EDT FRI SEP 28 2012

.SYNOPSIS...
LOW PRESSURE JUST EAST OF SANDY HOOK AT 7 PM WILL SLOWLY SLIDE NORTHEAST
TO NEAR BOSTON BY SATURDAY WITH THE TRAILING COLD FRONT INTO NORTHERN
DELAWARE SLIDING OFF THE MID ATLANTIC COAST LATE TONIGHT. THE FRONT
WILL THEN STALL TO OUR IMMEDIATE SOUTH AND EAST WHILE A LARGE MID-
LEVEL LOW SETTLES INTO THE GREAT LAKES REGION. THIS FEATURE WILL
PROVIDE UNSETTLED CONDITIONS ACROSS OUR REGION THROUGH AT LEAST
MONDAY BEFORE LIFTING TO THE NORTHEAST. WEAK HIGH PRESSURE FOLLOWS
ON MONDAY. ANOTHER SYSTEM FORMS TO OUR SOUTHWEST AND SLOWLY MOVES
INTO THE REGION BY TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
COOLING NORTHERLY BOUNDARY LAYER FLOW ACROSS NORTHERN NEW JERSEY
SHOULD EVENTUALLY SHOVE THE STRATUS SOUTHWARD DURING THE NIGHT.

IN THE MEANTIME WE HAD A HEAVY SHOWER HERE IN THE MOUNT HOLLY
OFFICE AROUND 710-715 PM /0.12/ AND SPS'D THE CELL WITH ITS
LIGHTNING STRIKE.

18Z GFS LOOKS LIKE ITS ON ITS WAY TO BE VERY GOOD WITH WIDESPREAD
SHOWERS 20 MI SE OF I95 SEWD OVER THE NEXT 6 HOURS. WILL PROBABLY
UPGRADE THE FCST POPS FURTHER NORTHWEST TO LIKELY NEAR I95 AND
NEAR 100 PCT IN S NJ AND S DE.

AS FOR THUNDER .. THUNDER.. A LOW PROB WITH THE GREATEST THREAT...
SUSSEX COUNTY DE NEWD ALONG THE NJ COAST. SO FAR AS OF THIS
WRITING AT 806PM... TWO LIGHTNING STRIKES THIS EVENING IN OUR CWA
NEAR MOUNT HOLLY AND SE OF KTTN.

THE FCST TEMPS AND DEWS ARE CURRENTLY RUNNING ACCURATE.

TEMPERATURES WILL FALL INTO THE 50S THROUGH MUCH OF THE AREA WITH
SOME UPPER 40S POSSIBLE ACROSS THE POCONOS. TEMPERATURES ALONG THE
COAST LINE WILL BE IN THE UPPER 50S TO LOWER 60S OVERNIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE MID LEVEL LOW CONTINUES TO DIG DOWN ACROSS THE OHIO VALLEY ON
SATURDAY AND THEN STARTS TO RETROGRADE TO THE WEST A BIT THROUGH THE
DAY. ENERGY ROTATING AROUND THIS SYSTEM WILL CREATE A FEW SHOWERS,
MAINLY ACROSS OUR EASTERN AREAS THROUGH SATURDAY AFTERNOON AND
CLEARING A BIT BY SATURDAY EVENING.

TEMPERATURES WILL BE SLIGHTLY BELOW TO RIGHT AROUND NORMAL FOR
SATURDAY. WHILE IT WON'T BE A CLOUD FREE DAY, THERE SHOULD BE
POCKETS OF SUNSHINE ACROSS THE REGION THROUGH THE DAY UNTIL SKIES
START TO CLOUD UP AGAIN TOWARD SATURDAY EVENING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
THE PATTERN THROUGHOUT THE EXTENDED PERIOD REMAINS QUITE UNSETTLED
WITH THE GREAT LAKES UPPER LEVEL LOW, STALLED FRONTAL BOUNDARY
ACROSS THE WESTERN ATLANTIC, AND POSSIBLE DEVELOPMENT OF ANOTHER
MID-LEVEL WAVE MOVING UP FROM THE SOUTHEAST STATES...ALL JAM PACKED INTO
5 DAYS.

VERY LITTLE CHANGE IN PRIOR THINKING IN TERMS OF OUR SENSIBLE
WEATHER THROUGHOUT MUCH OF THE EXTENDED PERIOD AS SPLIT FLOW
ALOFT CONTINUES TO PLAGUE THE REGION. THE FLOW ALOFT DOES NOT ALLOW
FOR MUCH PROGRESSION OF ANY OF THE ABOVE MENTIONED SYNOPTIC
FEATURES THAT IS UNTIL MORE NORTHERN STREAM ENERGY IS PUMPED INTO
THE CLOSED LOW ULTIMATELY LIFTING IT TO OUR NORTHEAST AND PUSHING
THE FRONTAL BOUNDARY FURTHER SOUTH BY MONDAY. THEN WEAK HIGH
PRESSURE BUILDS IN ON MONDAY FOR A VERY SHORT TIME, WHILE ANOTHER
CLOSED MID-LEVEL LOW, EMBEDDED WITHIN THE SOUTHERN STREAM OF THE
JET, BEGINS TO OPEN UP AS IT MOVES TOWARDS THE NORTHEAST. THIS
LOOKS TO DEVELOP A SURFACE LOW PRESSURE ACROSS THE SOUTHEAST
UNITED STATES THAT RIDES ALONG THE PREVIOUSLY STALLED FRONTAL
BOUNDARY TO OUR SOUTH AND EAST. SHOWERS LOOK TO INCREASE FROM
SOUTH TO NORTH FROM TUESDAY MORNING THROUGH NIGHT.

AS THIS SECONDARY MID-LEVEL SHORTWAVE TROUGH OF LOW NEARS OUR
REGION IT REALLY BEGINS TO FLATTEN OUT AND GETS SHEARED APART AS A
BERMUDA HIGH MOVES RETROGRADES TOWARDS THE WEST ON WEDNESDAY. WITH
THE PROXIMITY OF THE SURFACE LOW AND AN ATTENDANT SURFACE BOUNDARY
TO US WE SLOWLY CLEAR OUT THE CHANCES FOR RAIN FROM WEST TO EAST
LATE WEDNESDAY NIGHT INTO THURSDAY. SURFACE AND MID-LEVEL RIDGING
TO OUR SOUTH WILL ALLOW A RETURN FLOW TO SET UP KEEPING A RATHER
HUMID AIRMASS IN PLACE FOR THE REMAINDER OF THE LONG TERM PERIOD.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...MAINLY VFR CIGS BUT A DEGRADING TO IFR CIGS IS POSSIBLE
IF NOT LIKELY AT KABE WITH THOSE IFR CIGS CRUISING SEWD THROUGH
KTTN/KACY LATE AT NIGHT AS THE BL FLOW TURNS N AND THEN NW.

SHOWERS REMAIN POSSIBLE THROUGH 06Z MAINLY FROM KPHL-KILG SOUTH
AND EAST.

THEREAFTER...SKIES SHOULD CLEAR FROM SW TO NE AFTER 07Z. FOG MAY
BE AN ISSUE AT SEVERAL OF THE TERMINALS LATE, ESPECIALLY AT THOSE
WHICH HAVE HAD A BIT OF RAIN TODAY. THE 00Z TAFS OPTED MORE FOR
STRATUS IFR CIG RISK RATHER THAN AN IFR/LIFR VSBY.

LIGHT WIND TRENDING NORTHERLY.

SATURDAY...ANY LEFTOVER BRIEF IFR OR MVFR CONDS IN ST OR FOG TO
START THE DAY WILL SHIFT TO VFR SCT-BKN CLOUDS BY FORENOON WITH
GRADUAL THINNING OF THE CLOUDS PROBABLE TOWARD 23Z SATURDAY. ITS
POSSIBLE THE MODELED INVERSION NEAR 6000 FT MAY TRAP THE CIG
MOISTURE AND PERMIT IT TO LINGER BEYOND 00Z SATURDAY EVENING?
LIGHT MAINLY NW WIND G UNDER 15 KTS EXPECTED.

OUTLOOK...

SATURDAY NIGHT...VFR EXPECTED WITH LIGHT WEST WINDS.

SUNDAY - SUNDAY NIGHT...MAINLY VFR. MVFR CONDITIONS POSSIBLE AT
TIMES IN ISOLATED SHOWERS.

MONDAY - VFR.

TUESDAY - WEDNESDAY...MVFR OR LOWER CONDITIONS POSSIBLE WITH
NUMEROUS SHOWERS AND SOUTHERLY WINDS.

&&

.MARINE...
SUB ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE AREA
WATERS THROUGH SATURDAY.

LOW PRESSURE E OF SANDY HOOK WITH WINDS SHIFTING TO N-NW UNDER 15
KTS. SEAS WILL BE AROUND 2 TO 4 FEET ON THE OCEAN.

OUTLOOK...
SUB-SCA CONDITIONS EXPECTED ON OUR WATERS SATURDAY NIGHT THROUGH
THE START OF THE NEW WEEK. OTHERWISE SEAS WILL BE AROUND 3-4 FEET
THROUGH EARLY NEXT WEEK AND LOW PRESSURE TO THE NORTH AND EAST
CONTINUES TO WEAKEN THROUGH THE WEEKEND. THE FRONTAL BOUNDARY TO
OUR SOUTH WILL REMAIN CLOSE BY TO PROVIDE A GREATER CHANCE OF
SHOWERS ON STARTING SUNDAY. WINDS WILL BE ON THE LIGHTER SIDE BUT
BEGIN TO INCREASE ON MONDAY AS THEY TURN FROM THE SOUTH TO THE
WEST. SEAS LOOK TO INCREASE A BIT ON TUESDAY AS ANOTHER SURFACE
LOW PRESSURE SYSTEM FORMS ALONG THE STALLED FRONTAL BOUNDARY TO
OUR SOUTH AND EAST AND MOVES UP INTO OUR WATERS BY WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/HEAVENER 806
NEAR TERM...DRAG 806
SHORT TERM...DRAG/MEOLA 806
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER/MEOLA 806
MARINE...HEAVENER/MEOLA 806
Hazardous weather outlook, Sep 28, 3:41 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT FRI SEP 28 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-291945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
341 PM EDT FRI SEP 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-291945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT FRI SEP 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 28, 7:23 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT FRI SEP 28 2012

NJZ013-019-020-290015-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
723 PM EDT FRI SEP 28 2012

...A THUNDERSTORM WILL MOVE FROM THE MOUNT HOLLY AREA IN BURLINGTON
COUNTY TO THE CREAM RIDGE AND NEW EGYPT AREA IN MONMOUTH AND OCEAN
COUNTIES...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR MOUNT HOLLY...OR ABOUT 15 MILES SOUTH OF
TRENTON...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR
COLUMBUS...JOBSTOWN...FIELDSBORO..AND PEMBERTON AROUND 730
PM...WRIGHTSTOWN AND FORT DIX AROUND 740 PM...CROSSWICKS AROUND 745
PM AND MCGUIRE AFB AROUND 750 PM. IT WILL THEN MOVE TO THE CREAM
RIDGE AND NEW EGYPT AREA.

FAIRLY BRIEF BUT HEAVY RAIN WILL FALL FROM THIS STORM. IN EXCESS OF
ONE HALF INCH OF RAIN WILL FALL IN SOME LOCATIONS...WHICH MAY CAUSE
SOME PONDING OF WATER IN POOR DRAINAGE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING HAS OCCURRED WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. PLEASE
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WIND GUSTS TO 25 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4004 7422 3994 7486 4009 7486 4013 7482
      4012 7478 4016 7471 4017 7466 4014 7462
      4014 7459 4018 7461 4025 7429

MPD
Special weather statement, Sep 28, 8:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT FRI SEP 28 2012

NJZ013-014-019-020-290115-
EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
815 PM EDT FRI SEP 28 2012

...A THUNDERSTORM WILL LIFT FROM THE NEW EGYPT AND CREAM RIDGE AREA
OF OCEAN AND MONMOUTH COUNTIES FURTHER INTO MONMOUTH COUNTY...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ABOUT 15 MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL MOVE THROUGH THE CREAM RIDGE AND
NEW EGYPT AREAS AND SIX FLAGS THEME PARK AROUND 815 PM... CLARKSBURG
AND JACKSONS MILLS AROUND 830 PM...WEST FREEHOLD AND ADELPHIA AROUND
845 PM...AND EAST FREEHOLD AND FREEHOLD AROUND 900 PM.

FAIRLY BRIEF BUT HEAVY RAIN WILL FALL FROM THIS STORM. IN EXCESS OF
ONE HALF INCH OF RAIN WILL FALL IN SOME LOCATIONS...WHICH MAY CAUSE
SOME PONDING OF WATER IN POOR DRAINAGE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. PLEASE
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WIND GUSTS TO 25 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4001 7456 4016 7467 4014 7462 4014 7459
      4019 7461 4019 7457 4022 7454 4023 7450
      4025 7448 4027 7440 4037 7430 4043 7420
      4021 7403

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 11:39 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth66 min
Sep 29, 12:24 AM EDTSpecial Marine WarningPHI66 min
Sep 28, 11:47 PM EDTSpecial Weather StatementPHISussex58 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.